# SDR SCNA20161231381

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 41,996 hours, 22,488 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  GEAR LEVER UP  GEAR WOULD NOT COME UP,  3 RED & 3 GREEN.  REPEATERS 3 GREEN. PERFORMED PSEU BITE. NO FAULTS FOUND. FOUND MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH OUT OF ADJUSTMENT.   REMOVED AND REPLACED DOOR SWITCH AND SWITCH ACTUATOR. PERFORMED LANDING GEAR OPERATIONAL TEST. LANDING GEAR EXTENSION/RETRACTION AND INDICATION OPS CHECKS GOOD.
